# SDR IPXA2022100386790

- Difficulty date: September 21, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 67,644 hours, 22,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T324114
- Condition: Cracked
- Location: Bs 1417 S38-39r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C14CORROSION AND CRACK DAMAGE WAS FOUND ON FUSELAGE SKIN(P/N:146T3241-14) BETWEEN STA 1395-STA 1417,S-38R-S-39R.REPAIR I.A.W BOEING SRID:4-5611978450 AND UPS EO B767-5330-84909-A.
